Menstruation Late After The TT Vaccine?
Hello, I want to ask a week ago I have experienced PMS symptoms such as breast pain, and body ache, but at that time I did a TT vaccine until this week I had not menstruated as well and PMS symptoms were still very much felt even worse than usual. Please explain Thank you
Hello Febriany, thank you for asking at HealthReplies.com.
Premenstrual syndrome or commonly abbreviated as PMS, is a collection of symptoms or signs that can be felt by a woman when she will experience menstruation and this syndrome can appear 1-2 weeks before the cycle occurs.
PMS itself cannot be used as a reference whether someone experiences menstrual delays or not, because the calculation of late menstruation is based on menstrual cycle counts that normally occur between 21 to 35 days.
Therefore, to ascertain whether you really experience menstrual delays or not, you should count from the first day of your last menstruation, whether until now the count is still less than 21 days, or exceeds 35 days. If it is lacking, it may be that your cycle is not the time to occur, but if it exceeds, you should consult your doctor further because it can occur due to hormonal disorders, side effects of certain drugs, excessive stress or drastic weight changes.
For TT immunization itself, until now there is no research that states that there are side effects in the form of menstrual disorders caused by TT immunization. So it is very likely that your complaint is not related to the immunization you received previously.
I hope this helps.